Last reply 8 months ago
Lemtrada

Hello everyone, havnt been on here in a long time. I had my lemtrada treatment last week, it was going really well whilst I was in hospital having the treatment but now I’m home I am being hit hard the the rashes. I can’t sleep because the pain from it won’t stop, does anyone have any suggestions to help me sleep? Thank you.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
8 months ago

@samtweed , the rashes should stop fairly quickly, but contact your MS Nurse to discuss anti-histamines, to give you some respite.


studentandms
8 months ago

Hi, I’ve just finished R1 and my MS nurse recommended an anti histimene cream called ‘Eurax’ and apparently really helps to relieve the rash. I haven’t yet come out with it but it might appear soon for me. You could also ask for a sleeping tablet so that you can get some sleep


easycleanpress
8 months ago

I was given antihistamines by the hospital to help with the rash but the main thing that helped me was really loose lightweight clothes as pressure from socks and the seams in your clothes rubbing your skin slightly can trigger them.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.